`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 9,     September 2017

1

Notes on a theorem of Katznelson and Ornstein    Pages : 4587 - 4609

Habibulla Akhadkulov,  Akhtam Dzhalilov and Konstantin Khanin

 Abstract       References       Full Text      Related Articles

2

Polynomial approximation of self-similar measures and the spectrum of the transfer operator    Pages : 4611 - 4623

Christoph Bandt and Helena Peña

 Abstract       References       Full Text      Related Articles

3

Analytic dependence on parameters for Evans' approximated Weak KAM solutions    Pages : 4625 - 4636

Olga Bernardi and Matteo Dalla Riva

 Abstract       References       Full Text      Related Articles

4

Asymptotic analysis of parabolic equations with stiff transport terms by a multi-scale approach    Pages : 4637 - 4676

Thomas Blanc,  Mihai Bostan and Franck Boyer

 Abstract       References       Full Text      Related Articles

5

Stability of stationary solutions to the compressible bipolar Euler--Poisson equations    Pages : 4677 - 4696

Hong Cai and Zhong Tan

 Abstract       References       Full Text      Related Articles

6

Spreading speeds and transition fronts of lattice KPP equations in time heterogeneous media    Pages : 4697 - 4727

Feng Cao and Wenxian Shen

 Abstract       References       Full Text      Related Articles

7

On a semilinear Timoshenko-Coleman-Gurtin system: Quasi-stability and attractors    Pages : 4729 - 4751

Baowei Feng

 Abstract       References       Full Text      Related Articles

8

Entropy of diffeomorphisms of line    Pages : 4753 - 4766

Baolin He

 Abstract       References       Full Text      Related Articles

9

Infimum of the metric entropy of volume preserving Anosov systems    Pages : 4767 - 4783

Huyi Hu,  Miaohua Jiang and Yunping Jiang

 Abstract       References       Full Text      Related Articles

10

Qualitative analysis on positive steady-states for an autocatalytic reaction model in thermodynamics    Pages : 4785 - 4813

Yunfeng Jia,  Yi Li and Jianhua Wu

 Abstract       References       Full Text      Related Articles

11

Caccioppoli type inequality for non-Newtonian Stokes system and a local energy inequality of non-Newtonian Navier-Stokes equations without pressure    Pages : 4815 - 4834

Bum Ja Jin and Kyungkeun Kang

 Abstract       References       Full Text      Related Articles

12

Connected components of meanders: I. bi-rainbow meanders    Pages : 4835 - 4856

Anna Karnauhova and Stefan Liebscher

 Abstract       References       Full Text      Related Articles

13

General decay of solutions of a Bresse system with viscoelastic boundary conditions    Pages : 4857 - 4876

Ammar Khemmoudj and Taklit Hamadouche

 Abstract       References       Full Text      Related Articles

14

Strichartz estimates for Schrödinger equations in weighted $L^2$ spaces and their applications    Pages : 4877 - 4906

Youngwoo Koh and Ihyeok Seo

 Abstract       References       Full Text      Related Articles

15

Global strong solution for the incompressible flow of liquid crystals with vacuum in dimension two    Pages : 4907 - 4922

Xiaoli Li

 Abstract       References       Full Text      Related Articles

16

Hyperbolic sets that are not contained in a locally maximal one    Pages : 4923 - 4941

Adriana da Luz

 Abstract       References       Full Text      Related Articles

17

On averaged tracing of periodic average pseudo orbits    Pages : 4943 - 4957

Piotr Oprocha and Xinxing Wu

 Abstract       References       Full Text      Related Articles

18

Fiber bunching and cohomology for Banach cocycles over hyperbolic systems    Pages : 4959 - 4972

Victoria Sadovskaya

 Abstract       References       Full Text      Related Articles

19

Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials    Pages : 4973 - 5002

Xianhua Tang and Sitong Chen

 Abstract       References       Full Text      Related Articles

20

Almost sure existence of global weak solutions to the 3D incompressible Navier-Stokes equation    Pages : 5003 - 5019

Jingrui Wang and Keyan Wang

 Abstract       References       Full Text      Related Articles

21

Boundedness in logistic Keller--Segel models with nonlinear diffusion and sensitivity functions    Pages : 5021 - 5036

Qi Wang,  Jingyue Yang and Feng Yu

 Abstract       References       Full Text      Related Articles

22

Global solution for the $3D$ quadratic Schrödinger equation of $Q(u,\bar{u}$) type    Pages : 5037 - 5048

Xuecheng Wang

 Abstract       References       Full Text      Related Articles

23

A characterization of Sierpiński carpet rational maps    Pages : 5049 - 5063

Yan Gao,  Jinsong Zeng and Suo Zhao

 Abstract       References       Full Text      Related Articles